# SDR EBVR20190321001

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800057
- Aircraft time: 11,716 hours, 7,919 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shroud
- Condition: Cracked
- Location: Copilot Seat
- Part time: 11,716 hours, 7,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION FOUND THE CO-PILOT SEAT IB SHROUD CRACKED. REPAIR WAS PERFORMED IAW AQRD REPAIR ERO-954897 REV.IR, APPROVED BY FORM FAA 8110-3, DATED MARCH 19, 2019.  REPAIRED BROKEN CO-PILOT SEAT IB BACKREST SHROUD
